# SDR ZW0A0303204

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 9,520 hours, 5,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROW 11 TO 14, AND THE EGRESS LIGHT LENS WAS MISSING AT THE LEFT SIDE NUMBER 2 CABIN DOOR.  REPLACED LAMP MODULE P/N 7732 AT ROW 10, AND REPLACED THE MISSING LENS P/N 0105607-301.  CHECK-C 10-11-02 STL.
